I took an excedrine migraine by mistake!!

iVillage Member
Registered: 11-09-2010
I took an excedrine migraine by mistake!!
6
Wed, 12-22-2010 - 9:33pm

I am trying not to freak out but last week I had a really bad cold and thought I had taken 2 tylenols but today I had a headache and when I got the tylenol out of the jar I noticed an E on one of them and realized my husband had put excedrine in with the tylenol!!

iVillage Member
Registered: 09-30-2010
Wed, 12-22-2010 - 10:44pm

I'm sure everything is fine! You could always call in the morning just to give them a head's up and get some reassurance though :)


iVillage Member
Registered: 11-12-2010
Wed, 12-22-2010 - 10:45pm

Hey Katie,

Photobucket
iVillage Member
Registered: 07-16-2009
Wed, 12-22-2010 - 10:45pm

*hugs*

iVillage Member
Registered: 12-27-2008
Wed, 12-22-2010 - 11:46pm
I would just take a deep breath (I know that's hard to do sometimes). One is not going to hurt I'm sure. You can see what the previous posts have said and I agree. Just make sure you talk to hubby about mixing pills in different jars. I'm sure your doctor will reassure you that lo is ok, too! Will be sending p and pts just incase :)
Photobucket
iVillage Member
Registered: 12-14-2008
Thu, 12-23-2010 - 7:45am

i think you will be okay. its just one time. there are women who take prescription meds for epilepsy and other conditions and their babies are fine. I take some meds every day and everything is normal. babies are strong so don't worry so much.

iVillage Member
Registered: 11-09-2010
Thu, 12-23-2010 - 1:24pm

Thank you ladies for thre reassuring words.